Pacific Journal of Mathematics

Density of a final segment of the truth-table degrees.

Jeanleah Mohrherr

Article information

Pacific J. Math., Volume 115, Number 2 (1984), 409-419.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03D30: Other degrees and reducibilities


Mohrherr, Jeanleah. Density of a final segment of the truth-table degrees. Pacific J. Math. 115 (1984), no. 2, 409--419.

Export citation


  • [F] Richard M. Friedberg, A criterionfor completeness of degrees of unsolvability, J. SL. 22 (1958), 159-160.
  • [JS] Carl G. Jockusch, Jr. and Richard A. Shore, Pseudo jump operators II: The transfinite case and the minimal coverproblem, to appear.
  • [Ka] S. Kallibekov, On degrees of recursively enumerable sets, Siberian Math. J., 14-2 (1973), 290-293.
  • [KIP] S. C. Kleene and Emil L. Post, The upper semilattice of degrees of unsolvability, Ann. of Math., (2) 59 (19954), 379-407.
  • [Ko] G. N. Kobzev, On tt-degrees of recursively enumerable Turing degrees, Math. USSR Sbornik, 35-2 (1979), 173-180.
  • [NS] Anil Nerode and Richard A. Shore, Reducibility orderings: theories, definability, and automorphisms, Ann. Math. Logic, 18 (1980), 61-89.
  • [01] Piergiorgio Odifreddi, Strong reducibilities, Bull. Amer. Math. Soc, 4 (1981), 37-85.
  • [02] Piergiorgio Odifreddi, Classical Recursion Theory, Springer-Verlag, to appear.
  • [P] Emil L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc, 50 (1944), 284-316.
  • [R] Hartley Rogers, Jr., Theory of Recursive Functions and Effective Computability, McGraw-Hill, New York (1967).
  • [Sa] G. E. Sacks, Degrees ofSolvability, Annals ofMath. Studies, 55, Princeton University Press (1963).
  • [Sc] Steven Thomas Schwartz, Ph.D.thesis, 1982, University of Chicago, Illinois.
  • [Sh] Richard A. Shore, The Turing and Truth-Table-Degrees are not Elementarily Equiva- lent, Logic Colloquim'80, D. van Dolen ed., North-Holland,Amsterdam.
  • [Sp] C. Spector, On degrees of rerecursive unsolvability, Ann. of Math., (2) 64 (1965), 581-92.
  • [T] A. M. Turing, Systems of logic based on ordinals, Proc. London Math. Soc, 45 (1939), 161-228.